Publication [6.13] of Tomás Oliveira e Silva



Do not bookmark this page, because its URI may change in the future.
Instead, bookmark its parent page (http://sweet.ua.pt/tos/bib.html).

Reference

Tomás Oliveira e Silva, "Some Results Concerning the Asymptotic Eigenvalue Distribution of Block-Toeplitz Matrices Related to the Generalized Orthonormal Basis Function Model," Proceedings of the 36th IEEE Conference on Decision and Control, vol. 5, pp. 4932-4937, Dec. 1997.

Abstract

In this paper we present some results concerning the asymptotic distribution of the eigenvalues of a class of block-Toeplitz matrices, generated by the correlation of the internal signals of the so-called Generalized Orthonormal Basis Function model. Special cases of this family of models are the FIR, the Laguerre, and the "two-parameter" Kautz models. Our results are a generalization of a well-known result of Szegö, and are illustrated with computational examples.

BibTeX entry

@InProceedings
{
  Oliveira.e.Silva-1997-1-AEDBTM,
  author = {Oliveira e Silva, Tom{\'a}s},
  title = {Some Results Concerning the Asymptotic Eigenvalue Distribution of
          Block-{T}oeplitz Matrices Related to the Generalized Orthonormal
          Basis Function Model},
  booktitle = {Proceedings of the 36th IEEE Conference on Decision and
              Control},
  year = {1997},
  volume = {5},
  pages = {4932--4937},
  address = {San Diego, California},
  month = Dec
}